# SDR SWIA2020060951018

- Difficulty date: May 4, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE  SEAT TRACK  LBL 9 APPROXIMATELY BS 485 TO 581.   CORRODED IN MULTIPLE LOCATIONS WHERE SEATS WERE INSTALLED, AND AT SCREW HOLES ALL ALONG ITS LENGTH.   REMOVED CORROSION ON SEAT TRACK IAW SRM. THE SEAT TRACK IS OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED THE REPLACEMENT FLOOR SEAT TRACK IAW AMM.
